Works matching DE "COMBINATORIAL topology"
Results: 61
A method of distinguishing between the characteristic phases of behavior in complex networks in the intermittent generalized synchronization regime.
- Published in:
- Technical Physics Letters, 2017, v. 43, n. 4, p. 328, doi. 10.1134/S1063785017040113
- By:
- Publication type:
- Article
The Chinese Monoid.
- Published in:
- International Journal of Algebra & Computation, 2001, v. 11, n. 3, p. 301, doi. 10.1142/S0218196701000425
- By:
- Publication type:
- Article
Second-Order Consensus of Leader-Following Multi-Agent Systems with Jointly Connected Topologies and Time-Varying Delays.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 2, p. 1431, doi. 10.1007/s13369-013-0646-6
- By:
- Publication type:
- Article
Game representations of classes of piecewise definable functions.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 1, p. 95, doi. 10.1002/malq.200910124
- By:
- Publication type:
- Article
On the linear combination of q-additive functions at prime places.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 117, n. 4, p. 361, doi. 10.1007/s10474-007-6125-3
- By:
- Publication type:
- Article
Isogeometric Analysis for Topology Optimization with a Phase Field Model.
- Published in:
- Archives of Computational Methods in Engineering, 2012, v. 19, n. 3, p. 427, doi. 10.1007/s11831-012-9075-z
- By:
- Publication type:
- Article
FOUNDATIONS OF UNLIMITED CATEGORY THEORY: WHAT REMAINS TO BE DONE.
- Published in:
- Review of Symbolic Logic, 2013, v. 6, n. 1, p. 6, doi. 10.1017/S1755020312000111
- By:
- Publication type:
- Article
Four Questions on Birkhoff Polytope.
- Published in:
- Annals of Combinatorics, 2000, v. 4, n. 1, p. 83, doi. 10.1007/PL00001277
- By:
- Publication type:
- Article
Combinatorial Aspects of the K-Theory of Grassmannians.
- Published in:
- Annals of Combinatorics, 2000, v. 4, n. 1, p. 67, doi. 10.1007/PL00001276
- By:
- Publication type:
- Article
The Number of Ramified Coverings of the Sphere by the Torus and Surfaces of Higher Genera.
- Published in:
- Annals of Combinatorics, 2000, v. 4, n. 1, p. 27, doi. 10.1007/PL00001274
- By:
- Publication type:
- Article
A Polynomial Algorithm to Find a Packing of Two Graphs.
- Published in:
- Journal of Systems Science & Information, 2004, v. 2, n. 1, p. 61
- By:
- Publication type:
- Article
TEST RANK OF THE LIE ALGEBRA F/[R',F].
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 4, p. 1, doi. 10.1142/S0219498813501223
- By:
- Publication type:
- Article
Combinatorial topology of salts of inorganic oxoacids: zero-, one- and two-dimensional units with corner-sharing between coordination polyhedra.
- Published in:
- Crystallography Reviews, 2004, v. 10, n. 3, p. 185, doi. 10.1080/0889311042000261825
- By:
- Publication type:
- Article
Betti Numbers of Cut Ideals of Trees.
- Published in:
- Journal of Algebraic Statistics, 2013, v. 4, n. 1, p. 108, doi. 10.18409/jas.v4i1.21
- By:
- Publication type:
- Article
Shortest Co-cycle Bases of Graphs.
- Published in:
- International Journal of Mathematical Combinatorics, 2009, v. 1, p. 18
- By:
- Publication type:
- Article
A branch-and-cut algorithm for scheduling of projects with variable-intensity activities.
- Published in:
- Mathematical Programming, 2005, v. 103, n. 3, p. 515, doi. 10.1007/s10107-004-0551-6
- By:
- Publication type:
- Article
A novel secure diffusion Kalman filter algorithm against false data injection attacks.
- Published in:
- IET Communications (Wiley-Blackwell), 2021, v. 15, n. 16, p. 2028, doi. 10.1049/cmu2.12235
- By:
- Publication type:
- Article
How children process over-regularizations: Evidence from event-related brain potentials.
- Published in:
- Journal of Child Language, 2007, v. 34, n. 3, p. 601, doi. 10.1017/S0305000907008082
- By:
- Publication type:
- Article
On the Different Forms of Spanning Tree-based Broadcast Topologies for Mobile Ad hoc Networks.
- Published in:
- International Journal of Combinatorial Optimization Problems & Informatics, 2013, v. 4, n. 1, p. 3
- By:
- Publication type:
- Article
Expansion of Open Sets in Ideal Topological Spaces.
- Published in:
- Journal of Advanced Studies in Topology, 2010, v. 1, n. 1, p. 23, doi. 10.20454/jast.2010.201
- By:
- Publication type:
- Article
Grid diagram for singular links.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2018, v. 27, n. 4, p. -1, doi. 10.1142/S0218216518500232
- By:
- Publication type:
- Article
Nested Quantum Dyck Paths and ∇(sλ).
- Published in:
- IMRN: International Mathematics Research Notices, 2008, v. 2008, p. 1, doi. 10.1093/imrn/rnm157
- By:
- Publication type:
- Article
Statistical Ensembles for Economic Networks.
- Published in:
- Journal of Statistical Physics, 2014, v. 155, n. 4, p. 810, doi. 10.1007/s10955-014-0968-0
- By:
- Publication type:
- Article
Comparison of Two Metaheuristic Algorithms on Sizing and Topology Optimization of Trusses and Mathematical Functions.
- Published in:
- Gazi University Journal of Science, 2018, v. 31, n. 2, p. 416
- By:
- Publication type:
- Article
Nonconvex Structures in Nonlinear Programming.
- Published in:
- Operations Research, 2004, v. 52, n. 3, p. 368, doi. 10.1287/opre.1030.0102
- By:
- Publication type:
- Article
Special issue on PODC 2008.
- Published in:
- Distributed Computing, 2010, v. 22, n. 5/6, p. 285, doi. 10.1007/s00446-010-0109-1
- By:
- Publication type:
- Article
New combinatorial topology bounds for renaming: the lower bound.
- Published in:
- Distributed Computing, 2010, v. 22, n. 5/6, p. 287, doi. 10.1007/s00446-010-0108-2
- By:
- Publication type:
- Article
A Second Look at a Problem of Queueing in Lanes.
- Published in:
- Transportation Science, 1984, v. 18, n. 1, p. 85, doi. 10.1287/trsc.18.1.85
- By:
- Publication type:
- Article
Topological analysis of the complex formed between neurokinin A and the NK2 tachykinin receptor.
- Published in:
- Journal of Neurochemistry, 2007, v. 101, n. 2, p. 506, doi. 10.1111/j.1471-4159.2007.04473.x
- By:
- Publication type:
- Article
A Combinatorial Tool for Computing the Effective Homotopy of Iterated Loop Spaces.
- Published in:
- Discrete & Computational Geometry, 2015, v. 53, n. 1, p. 1, doi. 10.1007/s00454-014-9650-1
- By:
- Publication type:
- Article
Generalization of Sabitov's Theorem to Polyhedra of Arbitrary Dimensions.
- Published in:
- Discrete & Computational Geometry, 2014, v. 52, n. 2, p. 195, doi. 10.1007/s00454-014-9609-2
- By:
- Publication type:
- Article
The Combinatorial Structure of Spatial STIT Tessellations.
- Published in:
- Discrete & Computational Geometry, 2013, v. 50, n. 3, p. 649, doi. 10.1007/s00454-013-9524-y
- By:
- Publication type:
- Article
Prodsimplicial-Neighborly Polytopes.
- Published in:
- Discrete & Computational Geometry, 2011, v. 46, n. 1, p. 100, doi. 10.1007/s00454-010-9311-y
- By:
- Publication type:
- Article
Dynamic Problems for Discontinuous Media.
- Published in:
- International Applied Mechanics, 2004, v. 40, n. 3, p. 241, doi. 10.1023/B:INAM.0000031906.12860.c2
- By:
- Publication type:
- Article
Delta sets for symmetric numerical semigroups with embedding dimension three.
- Published in:
- Aequationes Mathematicae, 2017, v. 91, n. 3, p. 579, doi. 10.1007/s00010-017-0474-y
- By:
- Publication type:
- Article
HELLER TRIANGULATED CATEGORIES.
- Published in:
- Homology, Homotopy & Applications, 2007, v. 9, n. 2, p. 233, doi. 10.4310/HHA.2007.v9.n2.a10
- By:
- Publication type:
- Article
Vertex-connectivity in periodic graphs and underlying nets of crystal structures.
- Published in:
- Acta Crystallographica. Section A, Foundations & Advances, 2016, v. 72, n. 3, p. 376, doi. 10.1107/S2053273316003867
- By:
- Publication type:
- Article
Combinatorics of Barycentric Subdivision and Characters of Simplicial Two-Complexes.
- Published in:
- American Mathematical Monthly, 2006, v. 113, n. 9, p. 822, doi. 10.2307/27642064
- By:
- Publication type:
- Article
Distributed Synchronization for OFDMA-Based Wireless Mesh Networks.
- Published in:
- ETRI Journal, 2014, v. 36, n. 1, p. 1, doi. 10.4218/etrij.14.0113.0223
- By:
- Publication type:
- Article
The Zariski topology on the spectrum of prime L -submodules.
- Published in:
- Soft Computing - A Fusion of Foundations, Methodologies & Applications, 2008, v. 12, n. 9, p. 901, doi. 10.1007/s00500-007-0259-7
- By:
- Publication type:
- Article
Tabu search for attribute reduction in rough set theory.
- Published in:
- Soft Computing - A Fusion of Foundations, Methodologies & Applications, 2008, v. 12, n. 9, p. 909
- By:
- Publication type:
- Article
Appraising the performance of high school teachers based on fuzzy number arithmetic operations.
- Published in:
- Soft Computing - A Fusion of Foundations, Methodologies & Applications, 2008, v. 12, n. 9, p. 919, doi. 10.1007/s00500-007-0240-5
- By:
- Publication type:
- Article
UNIVERSAL SPACES OF TWO-CELL COMPLEXES AND THEIR EXPONENT BOUNDS.
- Published in:
- Quarterly Journal of Mathematics, 2006, v. 57, n. 3, p. 355, doi. 10.1093/qmath/hai015
- By:
- Publication type:
- Article
COMBINATORIAL FRACTAL GEOMETRY WITH A BIOLOGICAL APPLICATION.
- Published in:
- Fractals, 2006, v. 14, n. 2, p. 133, doi. 10.1142/S0218348X06003118
- By:
- Publication type:
- Article
Comparing minimal simplicial models.
- Published in:
- Journal of Homotopy & Related Structures, 2013, v. 8, n. 1, p. 117, doi. 10.1007/s40062-012-0014-3
- By:
- Publication type:
- Article
Combinatorial topology and the global dimension of algebras arising in combinatorics.
- Published in:
- Journal of the European Mathematical Society (EMS Publishing), 2015, v. 17, n. 12, p. 3037, doi. 10.4171/JEMS/579
- By:
- Publication type:
- Article
Self-intersections in combinatorial topology: statistical structure.
- Published in:
- Inventiones Mathematicae, 2012, v. 188, n. 2, p. 429, doi. 10.1007/s00222-011-0350-7
- By:
- Publication type:
- Article
Symmetry and topology codes of cluster self-assembly for icosahedral structures of the NaZn- cF112 and TRB- cF1944 family.
- Published in:
- Glass Physics & Chemistry, 2015, v. 41, n. 4, p. 341, doi. 10.1134/S1087659615040148
- By:
- Publication type:
- Article
ON LACUNARY STATISTICAL QUASI-CAUCHY SEQUENCES IN n-NORMED SPACES.
- Published in:
- Journal of Mathematical Analysis, 2016, v. 7, n. 4, p. 64
- By:
- Publication type:
- Article
FIXED POINT AND BEST PROXIMITY POINT THEOREMS ON PARTIAL METRIC SPACES.
- Published in:
- Journal of Mathematical Analysis, 2016, v. 7, n. 4, p. 25
- By:
- Publication type:
- Article